About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 580583, 10 pages
http://dx.doi.org/10.1155/2010/580583
Research Article

Detection of Outliers and Patches in Bilinear Time Series Models

Department of Mathematics, Southeast University, Nanjing 210096, China

Received 10 January 2010; Accepted 10 February 2010

Academic Editor: Ming Li

Copyright © 2010 Ping Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ping Chen, Ling Li, Ye Liu, and Jin-Guan Lin, “Detection of Outliers and Patches in Bilinear Time Series Models,” Mathematical Problems in Engineering, vol. 2010, Article ID 580583, 10 pages, 2010. doi:10.1155/2010/580583